# SDR IPXA2021093074429

- Difficulty date: August 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 27,290 hours, 18,053 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 144N536154
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPNL 241XCF DAMAGEDFABBED PER SREP B757-5320-9692-K
